# SDR REXA2024032500305

- Difficulty date: March 11, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STEP PANEL. CRACKS AT RIVET. MARKED WITH ORANGE TAPE. NEXT TO PULLEY BRACKET.  REMOVED, LOCATED, DRILLED AND INSTALLED SERVICEABLE PAX DOOR AFT DRAG ANGLE, P/N 601R31772-5, IAW CRJ 900 SRM 51-40-11-001-001-A041 AND 51-42-06-001-001-A01UPON FURTHER INVESTIGATION FOUND PAX DOOR DRAG ANGLE WAS PREVIOUSLY REPAIR AND AFTER REMOVAL OF REPAIR FOUND ELONGATED HOLES IN PAX DOOR STAIR WEB AND INNER SKIN. THE UPPER EXISTING CUTLINE IS LOCATED IN THE WRONG LOCATION. ENGINEERING IS REQUIRED FOR ELONGATED HOLES AND INCORRECT CUTLINE IAW CRJ 900 SRM 52-11-04-201-002-A01. PAX DOOR AFT DRAG ANGLE P/N 601R31772-5 IS CRACKED AND REQUIRES REPAIR IAW CRJ-900 SRM 52-11-04-201-002-A01. REFERENCE LINE ITEM 1B FOR REPLACEMENT OF AFT DRAG ANGLE, HN00146304 FOR REPLACEMENT OF THE INNER SKIN PANEL, AND HN00146773 FOR REPLACEMENT OF THE AFT STAIR WEB. REFERENCE HN00146268 FOR INSTALLATION OF POWER ASSIST PULLEY BRACKET.
